3 ms·
Any issues with your bladder? Have doctors mentioned anything about the potential damage to the urinary system? This seems to be the scariest side effect.
by glerk 5y ago
Any issues with your bladder? Have doctors mentioned anything about the potential damage to the urinary system? This seems to be the scariest side effect.
- chimeracoder 5y agoI'm not OP, but I have some relevant professional (clinical) experience here. > Any issues with your bladder? Have doctors mentioned anything about the potential damage to the urinary system? This seems to be the scariest side effect. We're lucky because ketamine has been used for decades in inpatient settings at much, much higher doses than what is being used now for psychiatric purposes, so we have a good sense of its safety profile already. Urinary tract and bladder issues are noted for long-term and frequent recreational users of ketamine, but not really for anesthetic use. The dosing schedule for psychiatric use is closer to anesthetic use than it is for recreational use. The effects also are reversible if detected early and use is ceased, so periodic but infrequent treatment is unlikely to result in long-term damage, both because it's not frequent enough to accumulate, and because you can stop if it becomes a problem.
- rootw0rm 5y agoThis is part of the reason MXE was developed. Love me some MXE.
- tsol 5y agoIt's a shame it doesn't exist anymore. It would be great for this exact purpose
- ketamine 5y agoNo issues (yet). I am a man and it did immediately reduce my libido. Not in the same way SSRIs did. Will be curious to see if that is a lasting effect or not.